Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes trembling when on Advair,Combivent,Atrovent,Xopenex and Metrprolol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1499 Questions
Serious C.O.P.D using advair,combivent,atrovent,--have xopenex. Take 1/2 Metrprolol twice a day,1/2 warfarin.very severe trembling
Posted Sun, 9 Mar 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Trembling is a side effect of drugs you are using. Detailed Answer: Hi, Thanks for your query. The use of Xopenex, atrovent, combivent is associated with changes in heart rhythm. Taking Metoprolol will alleviate such side effects. The use of such drugs (as mentioned above) is also associated with tremor and nervousness. I suggest to discuss such side effects with your doctor to get another alternative with less side effects. Hope it was of help! Dr.Albana
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor